Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Connected abelian groups in compact loops


Author: Karl Heinrich Hofmann
Journal: Trans. Amer. Math. Soc. 104 (1962), 132-143
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1962-0138700-4
MathSciNet review: 0138700
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bol, Topologische Fragen der Differentialgeometrie 65, Gewebe und Gruppen, Math. Ann. 114 (1937), 414-431.
  • [2] R. H. Bruck, A survey of binary systems, Ergebnisse Math., vol. 20, Berlin, Springer, 1958. MR 0093552 (20:76)
  • [3] L. Fuchs, Abelian groups, Hungar. Acad. Sci., Budapest, 1958.
  • [4] K. H. Hofmann, Topologische Loops mit schwachen Assoziativitätsforderungen, Math. Z. 70 (1958), 125-155. MR 0102573 (21:1363)
  • [5] -, Topologische distributive Doppelloops, Math. Z. 71 (1959), 36-68. MR 0109857 (22:742)
  • [6] -, Topologische Halbgruppen mit dichter submonogener Unterhalbgruppe, Math. Z. 74 (1960), 232-276. MR 0121431 (22:12169)
  • [7] I. Kaplansky, Infinite Abelian groups, Univ. of Michigan Press, Ann Arbor, Mich., 1954. MR 0065561 (16:444g)
  • [8] A. I. Malcev, Analytical loops, Mat. Sb. (N.S.) 36 (1954), 569-576 (Russian). MR 0069190 (16:997g)
  • [9] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955. MR 0073104 (17:383b)
  • [10] J. Mycielski, Some properties of connected compact groups, Colloq. Math. 5 (1958), 162-166. MR 0100043 (20:6479)
  • [11] L. S. Pontryagin, Topologische Gruppen. II, Teubner, Leipzig, 1958 (German translation of the 2nd Russian edition, 1953). MR 0097456 (20:3925)
  • [12] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind., no. 869, Hermann, Paris, 1940. MR 0005741 (3:198b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0138700-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society